# SDR UPS98827603

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 37739062
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, SEAT TRACK E STA 781 XCW-29 FRAME ATTACH CLIP CRACKED.  REMOVED AND REPLACED SEAT TRACK E IAW 51-1-20, DC8 SRM 51-3-0.
